MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRELINKUP; CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE

ABBOTT DIABETES CARE LTD FREESTYLE LIBRELINKUP; CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE
Model Number 72154-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553); Convulsion/Seizure (4406)
Date of Event 10/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An unexpected application issue was reported with the abbott diabetes care (adc) application, in use with iphone xr with ios operating system version 17.6.1.The customer's freestyle librelinkup application was "not receiving information" from freestyle libre 3 application.As a result, the caregiver was not notified via the freestyle librelinkup application of customer's glycemic status.The customer experienced confusion, convulsions, seizure and was unable to self-treat.The customer received oral glucose from a family member and juice from a healthcare professional as treatment.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The customer reported that the freestyle librelinkup application was not receiving information from freestyle libre 3 application.Per the abbott diabetes care compatibility guide, the reported configuration of ios 17.6.1 is not compatible with the customer's reported application.The latest revision of the compatibility guide is available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRELINKUP
Common Device Name
CONTINUOUSE GLUCOSE MONITORING RETROSPECTIVE DATA ANALYSIS SOFTWARE
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda 94502-7001
5107495297
MDR Report Key20695895
Report Number2954323-2024-45216
Device Sequence Number17780955
Product Code PJT
UDI-Device Identifier00357599824006
UDI-Public00357599824006
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72154-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown